# SDR N6WA2016062401

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 30,110 hours, 21,735 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION.  PERFORMED PASSENGER DOOR INDICATION, OPS CHECK NO MESSAGES AT THIS TIME IAW AMM 52-70-00.  OPS CHECK GOOD, NO MESSAGES AT THIS TIME.
